RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1997, Volume 352, Number 3, Pages 301–303 (Mi dan3874)  

MATHEMATICS

On the spectrum of the degrees of decidable relations

S. S. Goncharova, B. Khoussainovb

a Novosibirsk State University
b Institute of Mathematical Sciences Cornell University, Ithaca, New York State, USA

Full text: PDF file (345 kB)

Bibliographic databases:
UDC: 510.51
Presented: Ю. Л. Ершов
Received: 12.01.1995

Citation: S. S. Goncharov, B. Khoussainov, “On the spectrum of the degrees of decidable relations”, Dokl. Akad. Nauk, 352:3 (1997), 301–303

Citation in format AMSBIB
\Bibitem{GonKho97}
\by S.~S.~Goncharov, B.~Khoussainov
\paper On the spectrum of the degrees of decidable relations
\jour Dokl. Akad. Nauk
\yr 1997
\vol 352
\issue 3
\pages 301--303
\mathnet{http://mi.mathnet.ru/dan3874}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1445858}
\zmath{https://zbmath.org/?q=an:0961.03032}


Linking options:
  • http://mi.mathnet.ru/eng/dan3874
  • http://mi.mathnet.ru/eng/dan/v352/i3/p301

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:20
    Full text:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020